# SDR CA010724032

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,829 hours
- Engine: Allsn 250C20R
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206030111003
- Condition: Corroded
- Location: Fuselage
- Part time: 13,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FITTING WAS FOUND CORRODED ON 1200 HOUR INSPECTION AND NEW PART  206-033-173-001 WAS INSTALLED. THE ORIGINAL PART IS MANUFACTURED FROM MAGNESIUM WHERE THE NEW PART IS ALUMINUM SO AFTER 13109 OF FLYING ON A AIRCRAFT MANUFACTURED IN 1978 THIS WOULD NOT BE UNUSUAL. WE SHOULD GET MUCH BETTER SERVICE FROM THE ALUMINUM FITTING.
